Previous |  Up |  Next


Title: News and Notices. Sixtieth anniversary of the birthday of Academician Štefan Schwarz (English)
Author: Jakubík, Ján
Author: Kolibiar, Milan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 24
Issue: 2
Year: 1974
Pages: 331-340
Category: history
MSC: 01A70
idZBL: Zbl 0314.01028
idMR: MR0342342
DOI: 10.21136/CMJ.1974.101244
Date available: 2008-06-09T14:07:14Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_24-1974-2_15.pdf 20.03Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo